# SDR QXEA200400062

- Difficulty date: January 21, 2004
- Submitted: January 26, 2004
- Operation: Air carrier
- Aircraft: N414QX
- Make and model: Bombdr DHC8401
- Aircraft serial: 4061
- Aircraft time: 4,798 hours, 5,489 cycles
- System (JASC): 3050 · Antenna/Radome Anti-Ice/De-Ice System
- Part: Connector
- Condition: Dirty
- Location: Master  Warning
- Part time: 4,798 hours, 5,489 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

APU BOTTLE LOW/CHECK FOR DEFECT/MASTER WARNING COMES ON INTERMITTENTLY DURING FLIGHT.  MAINTENANCE INSPECTED THE AIRCRAFT AND CLEANED AND RESECURED THE CONNECTOR. THE MASTER WARNING CLEARED. OPERATIONAL CHECKS WERE GOOD AND THE AIRCRAFT WAS RETURNED TO SERVICE.
